# SDR USAA061109

- Difficulty date: August 31, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED, STA 480 STR 9R.  INSTALLED DOUBLERS IAW SRM 53-10-20D, DEFECT SIZE: .250".
